|Tiredness and HIV
Nov 7, 2011
My husband is HIV positive and has been taking antiretrovirals since 2009. He is also taking Warfarin. He goes to the gym 6 days per week, and has a healthy lifestyle.
I am a little worried as he gets tired easily. Is this normal? He has a vitamin B complex injection once per month and this seems to boost him for a while.
| Response from Dr. Fawcett
Fatigue is a common complaint and can result from both the virus and medications. Getting regular physical exercise and living healthy can only help. Adequate rest is also extremely important both to combat fatigue and to maintain health. He should discuss this with his physician to be certain this is "normal" fatigue versus some other concern.
There are significant drug-drug interactions with Warfarin. Here is a link to a professional journal article summarizing some of these concerns. I will also include a link to an archived forum at TheBody on fatigue and anemia.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tiredness After Eating Food Made By Someone With HIV Worried I Have HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Rectal Bleeding After Anal Fingering Worried I Have HIV
- Sore On Mouth After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Sore Testicles After Broken Condom Worried I Have HIV
- Testicular Pain After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.